Connect with us

News

Thai Man Dies 3 Days After First Dose of AstraZeneca Vaccine

Published

on

vaccine, astrazeneca side blood clot,astrazeneca share price,astrazeneca stock, astrazeneca logo

The family of a 60-year old man who died days after receiving the AstraZeneca vaccine is demanding a clear explanation from doctors over his sudden death.His wife told reporters her husband was a healthy man.

Mr Pruettichai Makphol died three days after he was vaccinated with AstraZeneca vaccine on June 8th in southern Thailand’s province of Krabi.

His wife Mrs. Rattana Klabching, told Thai PBS reporters (Saturday) that her husband was a healthy man and did not have any underlying diseases. She also daid that she and her family have doubt that he died of hypertrophic cardiomyopathy (the thickening of the wall of the heart, blocking blood flow of blood out of the heart) as claimed by doctors at Wachira Phuket Hospital.

The family believe that Mr Pruektichai’s death might be linked to the AstraZeneca vaccine.

According to his chronology, as disclosed by Dr. Supote Phukaoluan, director of Krabi provincial hospital, Mr Pruektichai was allowed to return home after he had not developed any side effects during the 30-minute post inoculation rest period.

The following day, however, he started having chest pains and began sweating profusely after having a morning coffee and was rushed to the hospital by his family. He was admitted to the emergency ward and doctors diagnosed that his heart muscle was not pumping enough blood, after checking his heart rhythm and the level of heart blood enzymes.

Doctors administered a muscle relaxant and medication to reduce cholesterol. His condition improved to the extent that he could walk to the toilet himself. On June 10th, he collapsed and lost consciousness.

Doctors administered CPR for half an hour, but he did not survive.

Dr. Supote said doctors at Krabi Hospital concluded that the man died of heart disease, but noted that an autopsy should be undertaken by experts from the Ministry of Public Health to determine a more detailed cause of the death.

He also said that the family of the victim will receive 400,000 baht compensation from the state. Saying the National Health Security Office offers compensation to people with adverse events following Covid-19 vaccinations, ranging from persistent illnesses to death.

Meanwhile, the family of 84-year old Mr. Priew Panfak, in Saiyoke district of Kanchanaburi province, also think that the elderly man might have died of issues related to the AZ vaccine just one day after he was inoculated on June 8th.

The family claim that the victim was healthy and rode a motorcycle to the market on daily basis, although he had some underlying diseases. The victim’s body has been sent to Ramathibodi Hospital in Bangkok for an autopsy.

AstraZeneca May Have Been a Factor in Woman’s Heart Attack

A leading forensic specialist says it is not possible to rule out AstraZeneca vaccine as a factor in the death of a woman who suffered a fatal heart attack less than 12 hours after being inoculated.

Dr Atthasit Dul-Amnuay, chief of forensics at Bhumibol Adulyadej Hospital, said at Government House on Friday that an autopsy showed the 46-year-old housewife from Bang Khen died of a heart attack.

She had received a jab of the Covid-19 vaccine made by AstraZeneca at the Thai Business Administration Technological College on Phahon Yothin Road at 11.45am on Tuesday. Her condition was normal during the immediate monitoring period of 30 minutes after injection.

Dr Atthasit said that after arriving home the woman complained of physical discomfort, had a seizure and passed out about 10pm. A neighbour performed CPR (cardio pulmonary resuscitation).

Rescue workers took over when they arrived and continued until 11.10pm, but she did not respond.

Dr Atthasit said an autopsy at Bhumibol Adulyadej Hospital found excess fluid in her lungs, bleeding in the pericardial sac around her heart, and a rupture of the right atrium, or heart chamber. The woman also had narrowing of all three coronary arteries.

He said the woman died of a heart attack, which caused the rupture of the right atrium.

A team of experienced doctors was compiling a report would later conclude whether the AstraZeneca Covid-19 vaccine was a determining factor in her death, Dr Atthasit said.

Find Your Dream Home

property chiangrai

Interesting for You



Beat the Odds

Volunteering at Soi Dog